Riesz-type inequalities on general sets

Nagy, Béla, Totik, Vilmos: Riesz-type inequalities on general sets.
Journal of Mathematical Analysis and Applications, 416 (1). pp. 344-351. ISSN 0022-247X (2014)

[img]
Preview
Text
Barcgeneral.pdf - Accepted Version

Download (262kB) | Preview
Item Type: Article
Journal or Publication Title: Journal of Mathematical Analysis and Applications
Date: 2014
Volume: 416
Number: 1
Page Range: pp. 344-351
ISSN: 0022-247X
Faculty: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
MTMT id: 2545603
DOI id: https://doi.org/10.1016/j.jmaa.2014.02.055
Date Deposited: 2014. Mar. 10. 08:34
Last Modified: 2018. Aug. 23. 14:20
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/4162
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year